Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 8:19 PM EDT for 12 counties in Pennsylvania. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 8:19 PM EDT (00:19 UTC)
- Expired
- Jun 25, 2013, 9:15 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Juniata County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 94 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:25 PM EDT | TSTM WND DMG | Middleburg, PA | TREES DOWN COUNTYWIDE...MOST NUMEROUS ACROSS WESTERN PORTION OF COUNTY. |
| Jun 25, 8:34 PM EDT | TSTM WND DMG | Spring Run, PA | TREES DOWN AND A SHED DESTROYED. |
| Jun 25, 8:45 PM EDT | TSTM WND DMG | 1 N Millersburg, PA | TREE AND WIRES REPORTED DOWN IN UPPER PAXTON TWP. |
| Jun 25, 8:57 PM EDT | TSTM WND DMG | Carlisle, PA | TREES DOWN SPORADICALLY ACROSS THE COUNTY. |
| Jun 25, 9:10 PM EDT | TSTM WND DMG | Harrisburg, PA | TREES DOWN SPORADICALLY ACROSS DAUPHIN COUNTY. |
| Jun 25, 9:20 PM EDT | TSTM WND DMG | 2 S Cashtown, PA | TREES REPORTED DOWN NEAR ORTANNA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:20 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
178
WUUS51 KCTP 260019
SVRCTP
PAC001-041-043-055-057-067-097-099-107-109-119-133-260115-
/O.NEW.KCTP.SV.W.0075.130626T0019Z-130626T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
819 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ADAMS COUNTY PENNSYLVANIA...
CUMBERLAND COUNTY PENNSYLVANIA...
DAUPHIN COUNTY PENNSYLVANIA...
FRANKLIN COUNTY PENNSYLVANIA...
SOUTHERN FULTON COUNTY PENNSYLVANIA...
CENTRAL JUNIATA COUNTY PENNSYLVANIA...
PERRY COUNTY PENNSYLVANIA...
WEST CENTRAL SCHUYLKILL COUNTY PENNSYLVANIA...
EASTERN SNYDER COUNTY PENNSYLVANIA...
EAST CENTRAL UNION COUNTY PENNSYLVANIA...
NORTHWESTERN YORK COUNTY PENNSYLVANIA...
NORTHUMBERLAND COUNTY PENNSYLVANIA...
* UNTIL 915 PM EDT
* AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
LINNTOWN TO MILLERSTOWN TO HARRISSONVILLE...MOVING EAST AT 55 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
CAMP HILL...CARLISLE...CHAMBERSBURG...COLONIAL PARK...ENOLA...
GREENCASTLE...HARRISBURG...LEMOYNE...LEWISBURG...LINGLESTOWN...
LOWER ALLEN...MECHANICSBURG...NEW CUMBERLAND...NORTHUMBERLAND...
PROGRESS...SELINSGROVE...SHAMOKIN...SHIPPENSBURG...SUNBURY AND
WAYNESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE. NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS LINE OF SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE
INDOORS! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
WEDNESDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 3973 7836 4006 7786 4028 7770 4066 7721
4097 7700 4094 7656 4090 7657 4088 7653
4066 7643 4055 7654 4048 7668 4043 7666
4025 7685 3973 7746
TIME...MOT...LOC 0019Z 281DEG 48KT 4094 7688 4060 7712
3993 7807
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:13 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 25, 8:13 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 813 PM EDT TUE JUN 25 2013 .SYNOPSIS... AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH THE END OF JUNE. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT 700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR THE RDA SITE WITHIN THE PAST FEW HOURS. THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR AND LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE LIMITED TO UNDER 1/2 INCH THROUGH 20Z. EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION. BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL MOVING INTO OUR SWRN ZONES. MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S ELSEWHERE. THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING OUTFLOW BOUNDARIES. THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO VALLEY SHORTWAVE. THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN THE VERY WARM/UNSTABLE AIRMASS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... ANY CONVECTION COULD LINGER INTO WEDNESDAY EVENING. HOWEVER...THE BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER THE FOUR CORNERS AND INTER- MTN WEST AS A LARGE SCALE DEEPENING TROUGH ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID- ATLC/NERN STATES ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID- LVL FLOW WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE- JUNE NORMALS. THE 25/12Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY. THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS GUID. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... FAST MOVING SQUALL LINE DROPPING SE WITH STRONG WINDS AND DANGEROUS LIGHTNING. HAVE ADJUSTED 00Z TAFS FOR THIS. WATCHING MORE STORMS OVER OH...JUST SOUTH OF CLE. WILL CONTINUE TO ADJUST AS NEEDED. OUTLOOK... THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS SHOWERS AND THUNDERSTORMS. FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/STEINBUGL NEAR TERM...LAMBERT SHORT TERM...LAMBERT/STEINBUGL LONG TERM...CERU/STEINBUGL AVIATION...MARTIN
Hazardous weather outlook, Jun 25, 6:45 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 645 PM EDT TUE JUN 25 2013 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063-064-262245- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS- 645 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ065-066-262245- YORK-LANCASTER- 645 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORM ARE EXPECTED LATER THIS EVENING AND THESE COULD MAKE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-262245- WARREN- 645 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE NORTHWEST LATER THIS EVENING OR TONIGHT. THESE STORMS COULD AGAIN BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 25, 4:03 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT TUE JUN 25 2013
PAZ004-005-010-252100-
ELK PA-MCKEAN PA-WARREN PA-
403 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ELK...SOUTHERN
WARREN AND SOUTHWESTERN MCKEAN COUNTIES THROUGH 5 PM EDT...
AT 400 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TIDIOUTE TO 7 MILES EAST OF TIDIOUTE TO LYNCH...MOVING EAST AT 25
MPH.
WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT SHEFFIELD...JAMES CITY...KINZUA DAM
AND WESTLINE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66...STATE ROAD 255.
LAT...LON 4177 7955 4188 7884 4175 7862 4143 7843
4147 7897 4162 7897 4162 7942
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 4:26 PM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT TUE JUN 25 2013
PAZ006-010>012-017-018-252130-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-POTTER PA-
426 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CENTRE...
NORTHEASTERN CLEARFIELD...NORTHWESTERN CLINTON...SOUTH CENTRAL
POTTER...SOUTHERN CAMERON AND SOUTHERN ELK COUNTIES...
AT 424 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRANDY CAMP...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT FORCE...MEDIX RUN...BENEZETTE...HICKS
RUN...DRIFTWOOD AND KETTLE CREEK STATE PARK.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120...STATE ROAD 255.
LAT...LON 4152 7791 4112 7793 4124 7874 4126 7874
4130 7882 4145 7881
FORECASTER: CERUSpecial weather statement, Jun 25, 5:03 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT TUE JUN 25 2013
PAZ004-005-010-011-252200-
CAMERON PA-ELK PA-MCKEAN PA-WARREN PA-
503 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...SOUTHEASTERN
WARREN...SOUTHERN MCKEAN AND WESTERN CAMERON COUNTIES...
AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SHEFFIELD TO JOHNSONBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT SHEFFIELD...ST. MARYS...JAMES
CITY...MOUNT JEWETT...WILCOX AND EAST BRANCH DAM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255.
LAT...LON 4133 7814 4125 7874 4131 7885 4144 7896
4162 7896 4162 7927 4178 7932 4185 7844
FORECASTER: CERULocal storm report, Jun 25, 5:49 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG TIDIOUTE 41.68N 79.40W
06/25/2013 WARREN PA NWS OFFICE
TREES REPORTED DOWN NEAR TIDIOUTE.
&&
EVENT NUMBER CTP1300151
EVANEGOLocal storm report, Jun 25, 6:58 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
658 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG JOHNSONBURG 41.49N 78.68W
06/25/2013 ELK PA 911 CALL CENTER
TREES DOWN COUNTYWIDE.
&&
EVENT NUMBER CTP1300154
EVANEGOLocal storm report, Jun 25, 8:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND DMG WILLIAMSBURG 40.46N 78.21W
06/25/2013 BLAIR PA SOCIAL MEDIA
TREES REPORTED DOWN.
&&
EVENT NUMBER CTP1300155
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:57 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 93 min |
| Jun 25, 9:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more | 71 min |
| Jun 25, 10:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 30 min |
| Jun 26, 4:50 PM EDT | Special Weather Statement | CTP | Dauphin | 55 min |
| Jun 26, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon | 51 min |
| Jun 26, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 75 min |
| Jun 26, 5:56 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 64 min |
| Jun 26, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 57 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.